Diane 35 And Effects

person-avatar

Aslam o Alikum... i m a pcos patient.. and want to concieve.. for hormonal treatment i took diane 35 last month but iss ki waja sy mjhy pora month spotting hoti rahi h or brown thread type discharge .. or sath mn acne bht barh gae h.. or tablet chornay k bad after 5 days periods start hovy hn... ab kia mn iss month bhi diane 35 loon ya nai???? Or mene next month sy concieve krny ki medicine leny jana h rahim yar khan sy lahore doctor k pas... tou iss month diane 35 loon ya nai???? Plzzzz meri help krn mera question pehly bhi post nai hoa tha or diane 35 mn marham ki hi doctor misbah malik ki advice py ly rahi hoon.. last month online consult kia tha mene un sy.... thanks

dr-shamayela-hanif-gynecologist-lahore

MBBS, FCPS, MRCOG, DCPS | Lahore

review-img 15 Positive Reviews

It’s advisable to consult doctor in person so that the doctor takes full history, examines and then suggest treatment after investigations. Dont take hormones without proper evaluation. If your spotting continued with Diane then there is no need to take it again. Please consult proper gynaecologist so that your problem is settled.

Member
Patient

Post Owner


Thanks mam

1 month ago

Member
Patient

Post Owner


Kindly mention dr.misbah malik

1 month ago

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)